# SDR SWAA043111

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 32,868 hours, 28,276 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 6546872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STAB AFT SPAR RT AND LT PRIMARY CLEVIS FWD AND AFT LUGS CORRODED.  REPAIRED VERTICAL STAB PER ER.
